# SDR SWAA022877

- Difficulty date: December 9, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 59,727 hours, 64,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FOUND FUSELAGE SKIN CRACKED AT BS 761, BELOW STR 18R.  REPAIRED SKIN PER SRM.
